# SDR A6WA200840497

- Difficulty date: June 7, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM OF PILOTS BULKHEAD OUTBOARD CLIP CRACKED FS 280 LBL 9.  CLIP AT CROSS BEAM OF PILOTS BULKHEAD FS 280, LBL 9 REPLACED IAW CRJ 200 SRM 51-42-06.  (A)
